# SDR SIMA3553

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Part number: A2043C
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5106 - RIGHT MAIN BUS FAILED IN FLIGHT.  AUTO PILOT DISCONNECTED AND F/O EFIS FAILED.  RESET ITSELF.  3 TO 5 MINUTES LATER FAILED AGAIN.  DECLARED EMERGENCY, LANDED UNEVENTFUL.  REMOVED AND REPLACED RIGHT PDU.  OPS CHECK GOOD.  (M)
